Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A note on a problem in asymptotics


Author: R. Shail
Journal: Quart. Appl. Math. 58 (2000), 785-793
MSC: Primary 78A30
DOI: https://doi.org/10.1090/qam/1788428
MathSciNet review: MR1788428
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note examines the asymptotic evaluation of two infinite series considered recently in [1] and [2], After a transformation to a more convenient form, elementary methods are used to derive extended asymptotic results (in one case the complete asymptotic expansion in the appropriate limit), and the numerical performance of the expansions is illustrated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78A30

Retrieve articles in all journals with MSC: 78A30


Additional Information

DOI: https://doi.org/10.1090/qam/1788428
Article copyright: © Copyright 2000 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website